# SDR GTIA2022120536815

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 8,644 hours, 3,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAP PANEL INDICATED R2 DOOR LOW PRESSURE.-REPLENISHED R2 DOOR ASSIST CYLINDER TO PROPER PRESSURE  IAW AMM: 52-10-00
